Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A stability criterion for Hill's equation


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 13 (1962), 601-603
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9939-1962-0137892-6
MathSciNet review: 0137892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lamberto Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete. N.F., Heft 16, Springer-Velag, Berlin-Göttingen-Heidelberg, 1959. MR 0118904
  • [2] A. Lyapunov, Problème général de la stabilité der movement, Toulouse Univ., Fac. Sci. Ann. (2) 9 (1907), 203-474. Reprinted by Princeton Univ. Press.
  • [3] I. P. Skalskaya, The electromagnetic field of a dipole located in the interior of a parabolic reflector, Res. Rep. No. EM-103, Div. Electromag. Res., Inst. Math. Sci., New York Univ., 1957. Translated by A. Shenitzer, with an appendix by W. Magnus and N. N. Lebedev. MR 0089001
  • [4] Harry Hochstadt, Asymptotic estimates for the Sturm-Liouville spectrum, Comm. Pure Appl. Math. 14 (1961), 749–764. MR 0132863, https://doi.org/10.1002/cpa.3160140408

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137892-6
Article copyright: © Copyright 1962 American Mathematical Society